# SDR UALA2012042702523

- Difficulty date: April 26, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 81,933 hours, 13,063 cycles
- Engine: Pwa PW4060
- System (JASC): 3436 · Wind Shear Detection System
- Part: Unknown
- Condition: Faulted
- Location: Windshear System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREDICTIVE WINDSHEAR SYSTEM DOES NOT TEST CORRECTLY.   REPLACED WEATHER  TRANSCEIVER PER MM AND ACCOMPLISHED TEST, TEST PASSED. NEWLY INSTALLED RT UNIT FAILED, REINSTALLED ORIGINAL UNIT AND TESTS OKAY.
